# SDR I5EA2019070900001

- Difficulty date: July 3, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 50,612 hours, 24,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FWD RT OVERWING EXIT LIGHT (INTERIOR) HAS 3 BULBS BURNT OUT.  CORRECTIVE ACTION: RELAMPED 3 MINI BULBS AT RT FWD INSIDE OVERWING EMERGENCY EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD.
